# SDR IPXA2017011912930

- Difficulty date: January 9, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 50,969 hours, 16,494 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T34433
- Condition: Cracked
- Location: Bs 1505
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10,  A CRACK WAS FOUND ON STRINGER 20R AT BS 1505.  REPAIR IAW SRM 53-00-03-2R, REPAIR 5, REV 67.00.
